# SDR DL72W950417

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rail
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP WAS FOUND TO HAVE A CRACKED T/E LOWER RAIL 53 INCHES TO 57 INCHES FROM I/B END.  REPAIRED PER MM 57-52-0.  DAMAGE FOUND AT SHOP HMV VISIT.
